# SDR ABXA9900489

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 56545108
- Condition: Cracked
- Location: Rt Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE RIB CRACKED AT STATION XFS 103 LOWER RIB TIE.  REPAIRED IAW DC8 SRM 51-1-20.
